# SDR DL72S953317

- Difficulty date: August 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N541DA
- Make and model: Boeing 727232
- Aircraft serial: 22387
- Engine: Pwa JT8D15A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor Blade
- Condition: Fractured
- Location: Nr 1 Engine
- Part time: 43,204 hours
- Stage of operation: CR
- Nature of condition: X, C
- Precautionary procedure: E

## Discrepancy

DURING CRUISE, FL 370, NR 1 ENGINE STALLED AND FLAMED OUT.  THERE WAS SOME SMOKE ODOR IN CABIN FOLLOWING FLAME-OUT.  LANDED SLC.  FOUND METAL IN TAILPIPE AND BLEED AIR MANIFOLD.  ENGINE WAS REPLACED AND ROUTED TO SHOP.  SUPPLEMENT:  FRACTURED 7TH STAGE COMPRESSOR BLADE FOUND AT ENGINE SHOP DISASSEMBLY.  VERY LIGHT FOD NOTED AT FRACTURE INITIATION SITE ON BLADE L/E.  DAMAGE THROUGHOUT DOWNSTREAM STAGES OF THE HPC.
